# SDR AU960833

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 27191587
- Condition: Fluctuates
- Location: Eng Pwr Ind Sys
- Component: 6112104
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE TORQUE INDICATOR FLUCTUATING
